# SDR DALA2025042403237

- Difficulty date: April 20, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N141DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50061
- Aircraft time: 8,650 hours, 3,946 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORT FINAL ALL 3 FAS AND MULTIPLE PAX NOTICED CHEMICAL/BURNING PLASTIC SMELL IN CABIN WE DIDN'T NOTICE ANY FUMES IN FLIGHT DECK UNTIL WE OPENED FLIGHT DECK DOOR. SMELL PERSISTED THROUGH DEPLANING FOR APPROX 20 MINS. WHILE PERFORMING NO GO ODI FOUND ACRID SMELL IN AFT GALLEY COMPARTMENT THAT HAS MEGAPHONE. MEGAPHONE HAS ACRID SMELL. R/R SAME PER A220 AMP 25-61. MEGAPHONE PUT IN QUARANTINED ODI PROC. PERFORMED GVI OF APU PER A220 AMP 49-91 NO FINDINGS. PERFORMED GVI OF AFT CARGO PER AMP 50-00. NO FINDINGS . PERFORMED GVI OF BOTH ENGINES PER A220 AMP 72-00. NO ACTIVE LEAKS OR FINDINGS. PERFORMED GVI OF RECIRC + FILTERS PER A220 AMP 20-22. NO CONTAMINATION. DEEP CLEAN FROM CONTRACT CLEANING ALSO PERFORMED, ALL SEATS SECURED AND WIPED DOWN ALONG WITH GALLEY FLOOR AND CARPET. LAVS GALLEYS ALSO WIPED DOWN. PERFORMED AMDS CARD 0551-2001, AFTER ENGINE SHUTDOWN AND SWITCH OVER TO APU BLEED, ODOR NOTED FROM GASPERS. CONFIRMED AMDS CARD 0550-2003 C/W. APU DEFERRED (SEE LP 7230797). SEE LP 0922201 FOR NO-GO ODI. NO ODORS DETECTED FROM LT OR RT ENG BLEEDS. CONFERRED WITH MCC, OK FOR SVC. (LP# 7230794)
